# SDR USAA040447

- Difficulty date: July 14, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND CORE BOND DELAMINATION WITH CHAF DAMAGE 1 INCH BY 2 INCH AREA, UPPER INBOARD T/E AFT CORNER OF NR 2 SLAT.  REMOVED DELAMINATED, UPPER SKIN AND CORE, INSTALLED FILLER, INTERNAL AND TOP DOUBLER PER SRM 51-70-10.  (M)
